| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Corrected data: b5 - a healthcare professional should be corrected to "a facility representative".Claim#: (b)(4).
Event or Problem Description
A healthcare professional reported that during an implantable collamer lens (icl) implantation procedure, the lens was implanted upside down.Lens implanted and removed intraoperatively, replaced on a different day.Problem was resolved.Status of eye "corneal edema".There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as user error, device did not fail to perform.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b2 - other serious or important medical events should be removed as it was reported in error.Claim#: (b)(4).